# SDR SWAA2024092332787

- Difficulty date: August 30, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N555LV
- Make and model: Boeing 737-7BD
- Aircraft serial: 36726
- Aircraft time: 42,177 hours, 24,717 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT LOWER I/B FLANGE OF LEFT HORIZONTAL STAB RIB #4 FASTENER HOLE LOCATED 34.5' FROM FRONT SPAR<[01] LEFT HORIZONTAL STAB #4 RIB ASSY WAS REPLACED ON TASKCARD TTG8Q00VKHWU.;[02] VERIFIED STEP 1.
